The connectivity of the basis graph of a branching greedoid. Broersma, H. J. & Li, X. Journal of Graph Theory (JGT), 16(3):233-237, 1992.
The connectivity of the basis graph of a branching greedoid [link]Paper  bibtex   
@article{ dblp3550609,
  title = {The connectivity of the basis graph of a branching greedoid},
  author = {H. J. Broersma and Xueliang Li},
  author_short = {Broersma, H. J. and Li, X.},
  bibtype = {article},
  type = {article},
  year = {1992},
  key = {dblp3550609},
  id = {dblp3550609},
  biburl = {http://www.dblp.org/rec/bibtex/journals/jgt/BroersmaL92},
  url = {http://dx.doi.org/10.1002/jgt.3190160306},
  journal = {Journal of Graph Theory (JGT)},
  pages = {233-237},
  number = {3},
  volume = {16},
  text = {Journal of Graph Theory (JGT) 16(3):233-237 (1992)}
}
Downloads: 0